# SDR SWAA2023092695362

- Difficulty date: August 30, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 111.10; 3RD VERTICAL STIFFENER IS CRACKED.<[01] UPDATED STEP 2;[02] REPAIRED L/H HORIZONTAL STABILIZER INSPAR RIB; (STAB. STA. 111.10) 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4.;[03] VERIFIED STEPS 4 & 5 AND MEASUREMENT TABLE
